# SDR NOCA01612

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EXTERNAL EMERGENCY LIGHT INOP.  REPLACED LIGHT, NO HELP.  REPAIRED LIGHT SOCKET AS PER MM 33-51-00, OPS CHECK GOOD.
